# SDR 2022FA0000139

- Difficulty date: February 24, 2022
- Submitted: March 1, 2022
- Operation: General aviation
- Aircraft: N819AX
- Make and model: Boeing 777
- Aircraft serial: 33681
- Aircraft time: 55,943 hours, 9,672 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR EICAS MSG ON ROTATION ~ OPENED AFT CARGO DOOR & CLOSED DOOR. MSG CLEARED. IAW AMM 52-30. OPS CHECK GOOD
